×

zbMATH — the first resource for mathematics

Existence and uniqueness for \(p\)-type fractional neutral differential equations. (English) Zbl 1175.34082
Summary: The Cauchy initial value problem is discussed for the \(p\)-type fractional neutral functional differential equations and various criteria on existence and uniqueness are obtained.

MSC:
34K05 General theory of functional-differential equations
34K40 Neutral functional-differential equations
26A33 Fractional derivatives and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., ()
[2] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), Wiley New York · Zbl 0789.26002
[3] Podlubny, I., Fractional differential equations, (1993), Academic Press New York · Zbl 0918.34010
[4] Agarwal, R.P.; Benchohra, M.; Hamani, S., A survey on existence results for boundary value problems of nonlinear fractional differential equations, Acta appl. math., (2009)
[5] Benchohra, M.; Henderson, J.; Ntouyas, S.K.; Ouahab, A., Existence results for fractional order functional differential equations with infinite delay, J. math. anal. appl., 338, 1340-1350, (2008) · Zbl 1209.34096
[6] Daftardar-Gejji, Varsha; Bhalekar, Sachin, Boundary value problems for multi-term fractional differential equations, J. math. anal. appl., 345, 754-765, (2008) · Zbl 1151.26004
[7] El-Borai, Mahmoud M., Semigroups and some nonlinear fractional differential equations, Appl. math. comput., 149, 823-831, (2004) · Zbl 1046.34079
[8] El-Sayed, A.M.A., Nonlinear functional differential equations of arbitrary orders, Nonlinear anal., 33, 181-186, (1998) · Zbl 0934.34055
[9] Kosmatov, Nickolai, Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal., (2009) · Zbl 1169.34302
[10] Lakshmikantham, V., Theory of fractional functional differential equations, Nonlinear anal., 69, 3337-3343, (2008) · Zbl 1162.34344
[11] Lakshmikantham, V.; Vatsala, A.S., General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. lett., 21, 828-834, (2008) · Zbl 1161.34031
[12] Lakshmikantham, V.; Vatsala, A.S., Basic theory of fractional differential equations, Nonlinear anal., 69, 2677-2682, (2008) · Zbl 1161.34001
[13] Muslim, M., Existence and approximation of solutions to fractional differential equations, Math. comput. modelling, (2009) · Zbl 1165.34304
[14] Salem, H.A.H., On the existence of continuous solutions for a singular system of non-linear fractional differential equations, Appl. math. comput., 198, 445-452, (2008) · Zbl 1153.26004
[15] Vasundhara Devi, J.; Lakshmikantham, V., Nonsmooth analysis and fractional differential equations, Nonlinear anal., (2009) · Zbl 1237.49022
[16] Zhou, Yong, Existence and uniqueness of fractional functional differential equations with unbounded delay, Int. J. dyn. syst. differ. equs., 1, 4, 239-244, (2008) · Zbl 1175.34081
[17] Lakshmikantham, V.; Wen, L.; Zhang, B., Theory of differential equations with unbounded delay, (1994), Kluwer Academic Publishers Dordrecht · Zbl 0823.34069
[18] Hale, J.K., Theory of functional differential equations, (1977), Springer-Verlag New York · Zbl 0425.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.